# SDR AALA2019081209014

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 59,123 hours, 23,980 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX614651
- Condition: Overtemp
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON PUSH BACK ELECTRIC 1 PUMP (B SYSTEM), OVERHEAT LIGHT ILLUMINATED. FAINT ODOR, POSSIBLE ELECTRIC DETECTED ODOR WENT AWAY WHEN PUMP WAS TURNED OFF, WHEN OVERHEAT LIGHT IS TESTED IT IS EQUAL BRIGHTNESS WITH THE ELECTRIC 2 LIGHT, WHEN PUMP (ELECTRIC) IS TURNED ON OVERHEAT LIGHT ILLUMINATES VERY BRIGHT. MAINTENANCE REMOVED AND REPLACED HYD B ELECTRIC PUMP 1 IAW AMM 29-11-21, ALSO REPLACED HYD PUMPS MODULE P5-8 IAW AMM 29-11-91. ALL OPS CHECK GOOD. (SEE SDR # AALA201908129025)
